Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


STARTED MY MEDS YETERDAY AUG-11-2010
Aug 13, 2010

GOOD AFTERNOON AND THANK YOU FOR YOUR TIME AND CONCERN, I HAVE A QUESTION, I STERTED MY MEDS YESTERDAY, AND WELL I HAD NOT TAKEN ANY MEDS BEFORE, AND I WAS ALREAY EXPERIENCING SOME FACIAL WASTING ON THE FOREHEAD IS THIS NORMAL. ALSO I TOOK MY MEDS WHICH IS TRUVADA AND VIRAMUNE BOTH LAST NIGHT AND I EXXPERIENCED A KINDA BURNING SENSATION ON TH EBACK OF MY RIGHT LEG FROM BEHIND THE KNEE ALL THE WAY DOWN TO THE TIP OF MY TOE, IT LASTED THE WHOLE NIGHT AS IF I HAD BEEN INJECTED WITH "BEN-GAY" THE MUSCEL GEL, OR SOME KIND OF ICY HOT BUT THE MAIN DISCOMFORT CAME FROM RIGHT BEHIND MY KNEE I REALLY COULDNT SLEEP IT FELT AS IF MY LEGIMENTS MUSCLES AND TENDONS ALL TOGETHER WERE LILDLY BURNING..I ALSO WANT TO ASK YOU ABOUT PEOLE WHEN THEY GET OFF THE MEDS AND OPT OUT FOR SOMETHING NATURAL WHAT ARE THE OPTIONS OUT THERE? SORRY FOR SO MANY QUESTIONS YOU DONT HAVE TO ANSWER THEM ALL, IF YOU CANT THANK YOU AND GOD BLESS YOU.

Response from Mr. Vergel

The pain you are describing is not related to your new HIV treatment. It may be related to a pinched nerve in your lower back (lumbar area). Talk to your doctor about it. Your HIV combo is one of the friendliest when it comes to facial wasting and metabolic disorders, so don't expect any facial lipoatrophy with it. As people age (HIV negative and positive) or when they lose weight, some lose fat under the skin. Hang in there. You will most probably do very well on your combo.

Nelson



Previous
What am I going to do now, Nelson?
Next
Atripla resistance ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement